Publications

Export results:
Author Title [ Type(Asc)] Year
Journal Article
Voevodsky, V.., "On the zero slice of the sphere spectrum", Tr. Mat. Inst. Steklova, vol. 246, pp. 106–115, 2004.  (207.32 KB)
Deligne, P., "Voevodsky's lectures on cross functors, Fall 2001", Unpublished, pp. 1–41, 2001.  (369.71 KB)
Voevodsky, V., "A very short note on homotopy $\lambda$-calculus", Unpublished, pp. 1–7, September, 2006.  (113.85 KB)
Voevodsky, V., "Unstable motivic homotopy categories in Nisnevich and cdh-topologies", J. Pure Appl. Algebra, vol. 214, pp. 1399–1406, 2010.  (506.91 KB)
Voevodsky, V., "Univalent Foundations Project", a modified version of an NSF grant application, pp. 1–12, October, 2010.
Pelayo, Á., V. Voevodsky, and M. A. Warren, "A univalent formalization of the p-adic numbers", Mathematical Structures in Computer Science, vol. FirstView, pp. 1–25, 2, 2015.
The arXiv version is here.
Voevodsky, V., "Subsystems and regular quotients of C-systems", arXiv 1406.5389, submitted, pp. 1–11, 2014.
Suslin, A., and V. Voevodsky, "Singular homology of abstract algebraic varieties", Invent. Math., vol. 123, pp. 61–94, 1996.  (1.56 MB)
Voevodsky, V., "Simplicial radditive functors", J. K-Theory, vol. 5, pp. 201–244, 2010.  (389.16 KB)
Voevodsky, V., "Reduced power operations in motivic cohomology", Publ. Math. Inst. Hautes Études Sci., pp. 1–57, 2003.  (542.94 KB)
Voevodsky, V., "Products of families of types in the C-systems defined by a universe category", arXiv 1503.07072, submitted, pp. 1–30, 2015.
Voevodsky, V., "Products of families of types and $(\Pi,\lambda)$-structures on C-systems", Theory Appl. Categ., vol. 31, pp. No. 36, 1044-1094, 11/2016.  (565.01 KB)
Voevodsky, V., "The $(\Pi,\lambda)$-structures on the C-systems defined by universe categories", Theory and Applications of Categories, vol. 32, issue 4, pp. 113-121, 01/2017.  (296.95 KB)
Voevodsky, V.. A., and G.. B. Shabat, "Piece-Wise Euclidean Approximation of Jacobians of Algebraic Curves", CSTARCI Math. Preprints, 1990.  (1.23 MB)
Voevodsky, V.., "A nilpotence theorem for cycles algebraically equivalent to zero", Internat. Math. Res. Notices, pp. 187–198 (electronic), 1995.  (98.87 KB)
Voevodsky, V., "Motivic Eilenberg-Maclane spaces", Publ. Math. Inst. Hautes Études Sci., pp. 1–99, 2010.  (915.29 KB)
Voevodsky, V., "On motivic cohomology with Z/l-coefficients", Ann. of Math. (2), vol. 174, pp. 401–438, 2011.  (505.13 KB)
Voevodsky, V., "Motivic cohomology with Z/2-coefficients", Publ. Math. Inst. Hautes Études Sci., pp. 59–104, 2003.
There were several papers that preceded this paper that explored other proofs of the Milnor Conjecture based on the same general direction of approach. Ultimately it was the present paper that was published in a journal since the proof that it contained was most direct and required the least amount of preliminary work. The earlier versions of the proof are available here: Bloch-Kato conjecture for Z/2-coefficients and algebraic Morava K-theories (June 1995).  The Milnor Conjecture (December 1996) On 2-torsion in motivic cohomology (July 2001) Motivic cohomology with Z/2-coefficients (published version, 2003).  
Voevodsky, V., "Motivic cohomology groups are isomorphic to higher Chow groups in any characteristic", Int. Math. Res. Not., pp. 351–355, 2002.  (87.25 KB)
Voevodsky, V., "Motives over simplicial schemes", J. K-Theory, vol. 5, pp. 1–38, 2010.  (325.11 KB)
Voevodsky, V., "Martin-Lof identity types in the C-systems defined by a universe category", arXiv 1505.06446, submitted, pp. 1–51, 2015.
Voevodsky, V., "Lawvere theories and Jf-relative monads", arXiv 1601.02158, pp. 1--21, 2016.
Voevodsky, V., "Lawvere theories and C-systems", arXiv:1512.08104, pp. 15pp, 12/2015.  (250.57 KB)
Voevodsky, V.. A., and M.. M. Kapranov, "infty-groupoids as a model for a homotopy category", Uspekhi Mat. Nauk, vol. 45, pp. 183–184, 1990.
Warning: the main theorem of this paper was shown by Carlos Simpson to be false.
 (202.35 KB)
Kapranov, M.. M., and V.. A. Voevodsky, "infty-groupoids and homotopy types", Cahiers Topologie Géom. Différentielle Catég., vol. 32, pp. 29–46, 1991.
International Category Theory Meeting (Bangor, 1989 and Cambridge, 1990) Warning: the main theorem of this paper was shown by Carlos Simpson to be false.   
 (1.34 MB)
Voevodsky, V., "Homotopy theory of simplicial sheaves in completely decomposable topologies", J. Pure Appl. Algebra, vol. 214, pp. 1384–1398, 2010.  (762.49 KB)
Voevodsky, V.., "Homology of schemes", Selecta Math. (N.S.), vol. 2, pp. 111–153, 1996.  (2.44 MB)
Voevodsky, V.. A., "Galois representations connected with hyperbolic curves", Izv. Akad. Nauk SSSR Ser. Mat., vol. 55, pp. 1331–1342, 1991.  (667.54 KB)
Voevodsky, V.. A., "Galois groups of function fields over fields of finite type over Q", Uspekhi Mat. Nauk, vol. 46, pp. 163–164, 1991.  (148.48 KB)
Voevodsky, V.. A., and M.. M. Kapranov, "The free n-category generated by a cube, oriented matroids and higher Bruhat orders", Funktsional. Anal. i Prilozhen., vol. 25, pp. 62–65, 1991.  (235.89 KB)
Voevodsky, V., "Framed Correspondences", Unpublished, 2001.  (116.24 KB)
Voevodsky, V., "Four functors formalism", Unpublished, pp. 1–20, March, 1999.
One of the most important ideas of the four functor formalism was the proof that a projective morphism is lower transversal (satisfies a generalized analog of the proper base change theorem). Unfortunately no complete proof remained but all of the main ideas are contained in these notes: 1998-11-13-notes.pdf 1998-11-21-notes.pdf 2002-01-08-notes.pdf
 (77.92 KB)
Voevodsky, V.. A., "Flags and Grothendieck Cartographical Group in Higher Dimensions", CSTARCI Math. Preprints, 1990.  (583.06 KB)
Voevodsky, V., "An experimental library of formalized Mathematics based on the univalent foundations", Mathematical Structures in Computer Science, vol. FirstView, pp. 1–17, 2, 2015.
Pre-publication version is here.
Orlov, D.., A.. Vishik, and V.. Voevodsky, "An exact sequence for K^M/2 with applications to quadratic forms", Ann. of Math. (2), vol. 165, pp. 1–13, 2007.  (336.38 KB)
Voevodsky, V.. A., "Etale topologies of schemes over fields of finite type over Q", Izv. Akad. Nauk SSSR Ser. Mat., vol. 54, pp. 1155–1167, 1990.  (713.56 KB)
Voevodsky, V., "The equivalence axiom and univalent models of type theory", arXiv 1402.5556, pp. 1–11, 2010.
Voevodsky, V.. A., and G.. B. Shabat, "Equilateral triangulations of Riemann surfaces, and curves over algebraic number fields", Dokl. Akad. Nauk SSSR, vol. 304, pp. 265–268, 1989.  (439.49 KB)
Voevodsky, V., "The C-systems defined by universe categories: presheaves", Theory and Applications of Categories, vol. 32, issue 3, pp. 53-112, 01/2017.  (618.12 KB)
Voevodsky, V., "C-system of a module over a monad on sets", arXiv 1407.3394, submitted, pp. 1–20, 2014.
Voevodsky, V., "A C-system defined by a universe category", Theory Appl. Categ., vol. 30, pp. No. 37, 1181–1215, 2015.
Prepublication versions in arXiv.
 (449.89 KB)
Kapranov, M.. M., and V.. A. Voevodsky, "Combinatorial-geometric aspects of polycategory theory: pasting schemes and higher Bruhat orders (list of results)", Cahiers Topologie Géom. Différentielle Catég., vol. 32, pp. 11–27, 1991.
International Category Theory Meeting (Bangor, 1989 and Cambridge, 1990)
 (1.28 MB)
Voevodsky, V., "Categories and functors in mathematics", Unpublished, pp. 1–18, 1999.
Voevodsky, V., "Cancellation theorem", Doc. Math., pp. 671–685, 2010.  (155.85 KB)
Voevodsky, V., "B-systems", arXiv 1410.5389, submitted, pp. 1–17, 2014.
Kapranov, M.., and V.. Voevodsky, "Braided monoidal 2-categories and Manin-Schechtman higher braid groups", J. Pure Appl. Algebra, vol. 92, pp. 241–267, 1994.  (1.51 MB)
Morel, F., and V. Voevodsky, "A^1-homotopy theory of schemes", Inst. Hautes Études Sci. Publ. Math., pp. 45–143 (2001), 1999.  (9.25 MB)
Conference Paper
Voevodsky, V.. A., "Triangulations of Oriented Manifolds and Ramified Coverings of Sphere (in Russian)", Proc. Conf. of Young Scientists: Moscow Univ. Press, 1990.
Voevodsky, V.. A., and M.. M. Kapranov, "Multidimensional Categories (in Russian)", Proc. Conf. of Young Scientists: Moscow Univ. Press, 1990.
Voevodsky, V.. A., "Galois Group over Q and Teihmuller Modular Groups", Proc. Conf. Constr. Methods and Alg. Number Theory, Minsk, 1989.
Voevodsky, V., "A^1-homotopy theory", Proceedings of the International Congress of Mathematicians, Vol. I (Berlin, 1998), 1998.  (355.89 KB)
Book Chapter
Weibel, C., "Voevodsky's Seattle lectures: K-theory and motivic cohomology", Algebraic K-theory (Seattle, WA, 1997), vol. 67: Amer. Math. Soc., Providence, RI, pp. 283–303, 1999.  (2.35 MB)
Voevodsky, V., O. Röndigs, and P. Arne Ø. stvær, "Voevodsky's Nordfjordeid lectures: motivic homotopy theory", Motivic homotopy theory: Springer, Berlin, pp. 147–221, 2007.  (1.12 MB)
Deligne, P., "Voevodsky's lectures on motivic cohomology 2000/2001", Algebraic topology, vol. 4: Springer, Berlin, pp. 355–409, 2009.  (735.89 KB)
Voevodsky, V., "Triangulated categories of motives over a field", Cycles, transfers, and motivic homology theories, vol. 143: Princeton Univ. Press, Princeton, NJ, pp. 188–238, 2000.  (346.26 KB)
Suslin, A., and V. Voevodsky, "Relative cycles and Chow sheaves", Cycles, transfers, and motivic homology theories, vol. 143: Princeton Univ. Press, Princeton, NJ, pp. 10–86, 2000.  (524.85 KB)
Voevodsky, V., "A possible new approach to the motivic spectral sequence for algebraic K-theory", Recent progress in homotopy theory Baltimore, MD, 2000), vol. 293: Amer. Math. Soc., Providence, RI, pp. 371–379, 2002.  (810.81 KB)
Voevodsky, V., "Open problems in the motivic stable homotopy theory. I", Motives, polylogarithms and Hodge theory, Part I (Irvine, CA, 1998), vol. 3: Int. Press, Somerville, MA, pp. 3–34, 2002.  (3.04 MB)
Friedlander, E. M., A.. Suslin, and V.. Voevodsky, "Introduction", Cycles, transfers, and motivic homology theories, vol. 143: Princeton Univ. Press, Princeton, NJ, pp. 3–9, 2000.  (76.77 KB)
Shabat, G.. B., and V.. A. Voevodsky, "Drawing curves over number fields", The Grothendieck Festschrift, Vol. III, vol. 88: Birkhäuser Boston, Boston, MA, pp. 199–227, 1990.  (2.02 MB)
Voevodsky, V., "Cohomological theory of presheaves with transfers", Cycles, transfers, and motivic homology theories, vol. 143: Princeton Univ. Press, Princeton, NJ, pp. 87–137, 2000.  (346.26 KB)
Suslin, A., and V. Voevodsky, "Bloch-Kato conjecture and motivic cohomology with finite coefficients", The arithmetic and geometry of algebraic cycles (Banff, AB, 1998), vol. 548: Kluwer Acad. Publ., Dordrecht, pp. 117–189, 2000.  (618.57 KB)
Friedlander, E. M., and V. Voevodsky, "Bivariant cycle cohomology", Cycles, transfers, and motivic homology theories, vol. 143: Princeton Univ. Press, Princeton, NJ, pp. 138–187, 2000.  (348.23 KB)
Kapranov, M.. M., and V.. A. Voevodsky, "2-categories and Zamolodchikov tetrahedra equations", Algebraic groups and their generalizations: quantum and infinite-dimensional methods (University Park, PA, 1991), vol. 56: Amer. Math. Soc., Providence, RI, pp. 177–259, 1994.  (7.42 MB)
Book
Mazza, C., V. Voevodsky, and C. Weibel, "Lecture notes on motivic cohomology", Clay Mathematics Monographs, vol. 2: American Mathematical Society, Providence, RI; Clay Mathematics Institute, Cambridge, MA, pp. xiv+216, 2006.  (1.34 MB)
Voevodsky, V., Homology of schemes and covariant motives, : ProQuest LLC, Ann Arbor, MI, pp. 64, 1992.
Thesis (Ph.D.)–Harvard University
 (3.48 MB)